# SDR I5PA2025101268801

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,881 hours, 27,298 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 911734220
- Part serial: 1201517
- Condition: Faulty
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT: MGE820,  APU FAULT, QRH PERFORMED AND RESTART OK.   R & R APU ECU IAW AMM, OPS CHECK NORMAL. NO FAULTS ON ECU.
